# SDR 62639

- Difficulty date: June 29, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: N10675
- Aircraft time: 14,549 hours, 26,426 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Loose
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN NOTICED AUTO PILOT DISCONNECT CHIME RUN CONTINUOUSLY.  RETURNED TO FIELD WITH NO FURTHER INCIDENT.   RESECURED WIRE AT CANNON PLUG, OPS CHECK NORMAL.
